# SDR ASAA2022110540662

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 54,202 hours, 16,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES AND LIGHT HEADED CABIN CREW REPORTED. PILOTS HAD NO SYMPTOMS REPORTED AT APPROXIMATELY 45 MINUTES INTO FLIGHT EMERGENCY RETURN TO HNL QRC/QRH SMOKE /FUMES PROCEDURE ACCOMPLISHED . RT PACK TURNED OFF FUMES REPORTED DISSIPATED. GROUNDED - YES. DIVERSION -- ACCOMPLISHED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION. REPLACED BOTH RECIRCULATION AIR FILTERS. REF B737-800 AMM 21-25-01 DID NOT DETECT ANY FUMES OR ODOR FROM THE CABIN. VERIFIED WITH MULTIPLE PERSONNEL. REF AMM TASK 05-51-56-200-801 B737-800 FIM 05-51 TASK 814 REF AMM 49-16-11.
